# SDR SIMA2018102918005

- Difficulty date: October 18, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N220NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000523
- Aircraft time: 7,235 hours, 5,066 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003924003
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE FOUND IN FUSELAGE ALONG STRINGER 28L BETWEEN FRAMES 19 AND 20 ON BOTTOM OF FUSELAGE. C/A-INSTALLED REPAIR DOUBLER, TRIPLER & FILLER IAW SRM 53-10-01.
